Counting integer and rational points on varieties
Columbia university number theory seminar - New-York, 1992, Astérisque no. 228  (1995), p. 223-236
@incollection{AST_1995__228__223_0,
     author = {Silverman, Joseph H.},
     title = {Counting integer and rational points on varieties},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {223-236},
     zbl = {0834.11029},
     mrnumber = {1330936},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__223_0}
}
Silverman, Joseph H. Counting integer and rational points on varieties, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 223-236. http://www.numdam.org/item/AST_1995__228__223_0/

1. Baragar, A.: Asymptotic growth of Markoff-Hurwitz numbers. Compositio Math. to appear | Numdam | MR 1302308 | Zbl 0813.11014

2. Batyrev, V. V., Manin, Y.: Sur le nombre des points rationnels de hauteur borné des variétés algébriques. Math. Ann. 286, 27-43 (1990) | Article | MR 1032922 | Zbl 0679.14008

3. Call, G.: Counting Geometric Points on Families of Abelian Varieties. Math. Nach. to appear | MR 1273331 | Zbl 0856.14016

4. Cohn, H.: Growth types of Fibonacci and Markoff. Fibonacci Quart. 17, 178-183 (1979) | MR 536967 | Zbl 0415.05018

5. Duke, W., Rudnick, Z., Sarnak, P.: Density of integer points on affine homogeneous varieties, to appear | MR 1230289 | Zbl 0798.11024

6. Franke, J., Manin, Y., Tschinkel, Y.: Rational points of bounded height on Fano varieties. Invent. Math. 95, 421-435 (1989) | Article | MR 974910 | Zbl 0674.14012

7. Hurwitz, A.: Über eine Aufgabe der unbestimmten Analysis. Archiv. Math. Phys. 3, 185-196 (1907) | JFM 38.0246.01

8. Markoff, A. A.: Sur les formes binaires indéfinies. Math. Ann. 17, 379-399 (1880) | Article | JFM 12.0143.02 | MR 1510073

9. Néron, A.: Quasi-fonctions et hauteurs sur les variétés abéliennes. Annals of Math. 82, 249-331 (1965) | Article | MR 179173 | Zbl 0163.15205

10. Schanuel, S.: Heights in number fields. Bull. Soc. Math. France 107, 433-449 (1979) | Numdam | MR 557080 | Zbl 0428.12009

11. Schmidt, W.: Asymptotic formulae for point lattices of bounded determinant and subspaces of bounded height. Duke Math. J. 35, 327-339 (1968) | MR 224562 | Zbl 0172.06304

12. Silverman, J. H.: Integral points on curves and surfaces. H.P. Schlickewei & E. Wirsing (Eds.), Number Theory, Ulm 1987, 202-241 Lecture Notes in Math. New York: Springer-Verlag 1989 | MR 1009803 | Zbl 0723.14013

13. Silverman, J. H.: Rational points on K3 surfaces: A new canonical height. Invent. Math. 105, 347-373 (1991) | Article | MR 1115546 | Zbl 0754.14023

14. Thunder, J.: An asymptotic estimate for heights of algebraic subspaces. Trans. AMS 331, 395-424 (1992) | Article | MR 1072102 | Zbl 0773.11041

15. Todorov, A.: The number of rational points on some Kummer surfaces, to appear

16. Zagier, D.: On the number of Markoff numbers below a given bound. Math. Comp. 39, 709-723 (1982) | Article | MR 669663 | Zbl 0501.10015